Document Type

Article

Publication Date

1990

Publication Title

Proceedings of the Royal Society of Edinburgh Section A-Mathematics

Abstract

The paper suggests a procedure for direct construction of minimal extensions of constrained optimisation problems, particularly those containing controls in coefficients of elliptic equations. The preliminary version of the procedure has been described in [1].

Volume

114

Issue

1-2

First Page Number

81

Last Page Number

97

DOI

10.1017/S0308210500024288

Publisher Statement

© 1990 Cambridge University Press. Available on publisher's site at http://dx.doi.org/10.1017/S0308210500024288.

Included in

Mathematics Commons

Share

 
COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.